# SDR SWAA030979

- Difficulty date: May 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 58,215 hours, 57,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 430, FWD END OF NR 2 RADIO ALTIMETER ANTENNA CUTOUT.  REPAIRED SKIN PER SWA EA.
